# SDR AALA20041142

- Difficulty date: November 18, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N7055A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 462
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - FIRST CLASS EMERGENCY LIGHTS ON RIGHT HAND SIDE INOPERATIVE.  REPLACED BATTERY PACK FOR FIRST CLASS EMERGENCY LIGHTS ON RIGHT HAND SIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
